Volume 37, Number 27, 2023

  1. Duals of generalized Orlicz Hilbert sequence spaces and matrix transformations , 9089-9102
  2. Damla Barlak, Çiğdem A. Bektaş

  3. Multiplicity of solutions for a singular Kirchhoff-type problem, 9103-9117
  4. Bilel Khamessi, Abdeljabbar Ghanmi

  5. Some Milne’s rule type inequalities in quantum calculus, 9119-9134
  6. Ifra Bashir Sial, Hüseyin Budak, Muhammad Aamir Ali

  7. Tempered fractional Dirac type systems, 9135-9144
  8. Yüksel Yalçınkaya

  9. Some extended fractional integral inequalities with applications, 9145-9167
  10. Sabir Hussain, Javairiya Khalid

  11. Higher-order derivatives of self-intersection local time for linear fractional stable processes, 9169-9182
  12. Huan Zhou, Guangjun Shen, Qian Yu

  13. Sharp bounds for the operator norm of commutator, 9183-9195
  14. Che-Man Cheng, Ka Leong Hoi

  15. Rate of Convergence of parametrically generalized bivariate Baskakov-Stancu operators, 9197-9214
  16. Smita Sonker, Priyanka

  17. Hybrid number matrices
  18. Hasan Çakır, Mustafa Özdemir

  19. A gn-inverse of multivalued operators, 9229-9241
  20. Zied Garbouj, Haı̈kel Skhiri

  21. On the growth of the modulus of the derivative of algebraic polynomials in bounded and unbounded domains with cusps, 9243-9258
  22. Cevahir Dog̈anay Gün

  23. Sequential warped product submanifolds in locally product Riemannian manifolds, 9259-9271
  24. Najwa Mohammed AL-Asmari, Siraj Uddin, Monia Fouad Naghi

  25. Characterization of sequential warped product gradient Ricci-Bourguignon soliton, 9273-9285
  26. Sampa Pahan, Souvik Dutta

  27. Strong convergence theorems and a projection method using a balanced mapping in Hadamard spaces, 9287-9297
  28. Yasunori Kimura, Tomoya Ogihara

  29. A fixed point result on a DCMLS and applications to matrix equations and random integral equations, 9299-9313
  30. H. Aydi, H. Hammouda

  31. Existence and uniqueness results for a semilinear fuzzy fractional elliptic equation, 9315-9326
  32. Aziz El Ghazouani, Amale Talhaoui, M’hamed Elomari, Said Melliani

  33. Generalized solutions for time ψ-fractional heat equation, 9327-9337
  34. Abdelmjid Benmerrous, Lalla saadia Chadli, Abdelaziz Moujahid, M’hamed Elomari, Said Melliani

  35. Generalized integral inequality and application on partial stability analysis, 9339-9356
  36. Faten Ezzine, Walid Hdidi, Sever Dragomir

  37. Existence of periodic solution for double-phase parabolic problems with strongly nonlinear source, 9357-9370
  38. Hamza Jourhmane, Abderrazak Kassidi, Khalid Hilal, M’hamed Elomari

  39. Inverse degree index of graphs with a given cyclomatic number, 9371-9376
  40. Saieed Akbari, Tomislav Došlić, Nasim Nahvi

  41. Generalized Buzano inequality, 9377-9390
  42. Tamara Bottazzi, Cristian Conde

  43. Integrated square error of nonparametric estimators of regression function, 9391-9400
  44. Yu Miao, Jun Ye, Wanyu Zhang

  45. On the central limit theorem for a conditional mode estimator in the single functional index modeling for functional time series data under random censorship, 9401-9429
  46. Abdessamad Dib, Mohamed Mehdi Hamri, Abbes Rabhi

  47. Inferential results based on Mellin-type statistics for the transmuted inverse Weibull distribution, 9431-9446
  48. Daniel L. R. Orozco, Josimar M. Vasconcelos, Frank Gomes-Silva

  49. Variants on digital covering maps, 9447-9452
  50. Laurence Boxer